# SDR SWAA061949

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 72,189 hours, 48,648 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR NR 1 TAB BOLTS PER MM.
